# SDR CA990311020

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Propeller: Hartzl HCE4A3A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D1009
- Condition: Failed
- Location: Te Flap
- Part time: 91 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILED BACKLASH TEST IN ACCORDANCE WITH HB98-460.
